Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Taking nightquil for flu. Reddish bumps with a tear inside the nose due to scratching. Anything to be done?

Hi doctor I am 17year old female and I caught the FLU on Monday of the 31 in December, I took nightquil medication for it. I feel much better now I just have a few headaches at time to time, my problem is I scratched inside my nose to hard and now I have a cut inside my nose and on the right side of my nostril I have little red bumps. Can you help me?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Use Neosporin ointment for local application gently in the nostril. The little red bump is not to be worried about as most like will a turbinate (normal thing). Avoid scratching or touching the area further.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor